| Model Number |
P180001PP |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 12/06/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Event or Problem Description
"customer reported pt came for moderna covid injection tonight.As i was injecting the vaccine into the pt., the needle was in the pts deltoid muscle correctly, when i started to press on the syringe.Then the hub of the syringe sprayed outward the vaccine, spraying the pts wife and myself.The pt did not get the vaccine.The needle point was removed from the pt., and cotton ball applied to the site.A second shot was given to the pt., as he accepted the syringe was defective.Pt did not suffer any pain or discomfort, only the fact of having a second covid vaccination.This was fine according to the pt.And charted as such.On inspection afterwards, the hub of the 1 cc single use syringe had a crack in it and was deemed defective.".
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.